Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum


Journal: Math. Comp. 37 (1981), 605
Original Article: Math. Comp. 35 (1980), 1325-1329.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-81-99835-5
PII: S 0025-5718(81)99835-5
Article copyright: © Copyright 1981 American Mathematical Society